Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What should i do for hair loss, sleepless and other symptoms, when having thyroid ?

hi, i am 47 yrs.female and having thyroid problem since 4 yrs.and on thyronorm 50 mcg. TSH was 9.6 before and after treatment it was normal and since 1 yr though it was normal I was having palpitations , hair problem,less sleep and other symptoms.Now the TSH is 7.05 what should i do please advise.i take thyronorm on empty stomach in morning.
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
Your TSH level are not withing range, in addition you have symptoms too. Please visit your endocrinologist , he/she may change medicine/dosage.

You can also try homoepathy for the same.
Answered: Thu, 24 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor